Skip to content

Announcements

Always Hungry
avatar
redlustersoldier posted:
I am always hungry. I am on prednisone. I don't want to regain the weight i lost, or throw off my blood sugar. I am a diabetic. Does anyone have any solutions?
Reply
 
avatar
Jis4Judy responded:
yes recognise that this is false hunger made worse by the prednizone . what prednizone does is magnify the feeling you have so try to control your feelings to more active and possitive feelings and see what happens
Hugs Judy:) a former prednizone user


Helpful Tips

Why cook the sweet potato?
I purchased a juicer and was surprised that they recommended juicing your sweet potato. What the heck, I thought. I did it and I've been ... More
Was this Helpful?
9 of 17 found this helpful

Expert Blog

Healthy Recipe Doctor - Elaine Magee, MPH, RD

Dietician Elaine Magee has the secret recipe for creating healthy meals that are guaranteed to please any condition or diet...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.